# SDR NSVA2010151

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 38,516 hours, 43,117 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT MAIN AND STBY FUEL PUMP LIGHT ILLUMINATED, RETURNED TO GATE.  REPLACED PRESSURE SWITCH.
